# SDR 96UAL900673

- Difficulty date: August 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7457U
- Make and model: Boeing 727222
- Aircraft serial: 21911
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Elbow
- Part number: 68186127
- Condition: Cracked
- Location: Nr 1 Fuel Tank
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT WITH FUEL LOAD OF 11.6, 45.8, 11.6, FEEDING FROM NR 2 TANK NR 1 FUEL QUANTITY DECREASED 500 TO 600 LBS.  *S/D*  FUEL VENT TUBE ELBOW CRACKED.  REPLACED ELBOW.
